# SDR N6WA2020102201

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10253
- Aircraft time: 36,764 hours, 25,291 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Rt Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 SLAT DENTED AT SS 177.875 REPAIR COMPLETE, IAW STS EA 80-2020-021.
